Folgen
James C. Robinson
James C. Robinson
Professor of Mathematics, University of Warwick
Bestätigte E-Mail-Adresse bei warwick.ac.uk
Titel
Zitiert von
Zitiert von
Jahr
Infinite-dimensional dynamical systems: an introduction to dissipative parabolic PDEs and the theory of global attractors
JC Robinson
Cambridge University Press, 2001
1936*2001
Attractors for infinite-dimensional non-autonomous dynamical systems
A Carvalho, JA Langa, J Robinson
Springer Science & Business Media, 2012
7422012
The three-dimensional Navier–Stokes equations: Classical theory
JC Robinson, JL Rodrigo, W Sadowski
Cambridge university press, 2016
3102016
Dimensions, embeddings, and attractors
JC Robinson
Cambridge University Press, 2010
2602010
An introduction to ordinary differential equations
JC Robinson
Cambridge University Press, 2004
2372004
Infinite-dimensional dynamical systems. Cambridge Texts in Applied Mathematics
JC Robinson
Cambridge University Press, Cambridge, 2001
2082001
Higher order commutator estimates and local existence for the non-resistive MHD equations and related models
CL Fefferman, DS McCormick, JC Robinson, JL Rodrigo
Journal of Functional Analysis 267 (4), 1035-1056, 2014
2072014
Bayesian inverse problems for functions and applications to fluid mechanics
SL Cotter, M Dashti, JC Robinson, AM Stuart
Inverse problems 25 (11), 115008, 2009
2002009
Upper semicontinuity of attractors for small random perturbations of dynamical systems
T Caraballo, JA Langa, JC Robinson
Communications in partial differential equations 23 (9-10), 1557-1581, 1998
1781998
Stability, instability, and bifurcation phenomena in non-autonomous differential equations
JA Langa, JC Robinson, A Suárez
Nonlinearity 15 (3), 887, 2002
1342002
A stochastic pitchfork bifurcation in a reaction-diffusion equation
T Caraballo, JA Langa, JC Robinson
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2001
1312001
Local existence for the non-resistive MHD equations in nearly optimal Sobolev spaces
CL Fefferman, DS McCormick, JC Robinson, JL Rodrigo
Archive for Rational Mechanics and Analysis 223, 677-691, 2017
1232017
Local existence for the non-resistive MHD equations in Besov spaces
JY Chemin, DS McCormick, JC Robinson, JL Rodrigo
Advances in Mathematics 286, 1-31, 2016
1232016
Stability and random attractors for a reaction-diffusion equation with multiplicative noise
T Caraballo, JA Langa, JC Robinson
Discrete and Continuous Dynamical Systems 6 (4), 875-892, 2000
1032000
A comparison between two theories for multi-valued semiflows and their asymptotic behaviour
T Caraballo, P Marin-Rubio, JC Robinson
Set-Valued Analysis 11, 297-322, 2003
1012003
Characterization of non-autonomous attractors of a perturbed infinite-dimensional gradient system
AN Carvalho, JA Langa, JC Robinson, A Suárez
Journal of Differential Equations 236 (2), 570-603, 2007
902007
Stability of random attractors under perturbation and approximation
JC Robinson
Journal of Differential Equations 186 (2), 652-669, 2002
842002
A topological delay embedding theorem for infinite-dimensional dynamical systems
JC Robinson
Nonlinearity 18 (5), 2135, 2005
822005
Attractors for differential equations with variable delays
T Caraballo, JA Langa, JC Robinson
Journal of Mathematical Analysis and Applications 260 (2), 421-438, 2001
742001
Invariant measures for non-autonomous dissipative dynamical systems
G Lukaszewicz, JC Robinson
DYNAMICAL SYSTEMS 34 (10), 2014
732014
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20